# SDR ABXA2024022849

- Difficulty date: February 28, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 97,224 hours, 32,961 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 12T33024
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT CURRENT CHECK, MAINTENANCE DISCOVERED CORROSION ON THE UPPER SURFACE OF THE RIGH-HAND WING TOP SKIN PANEL #2 (PIN L 12T3302-4) BETWEEN STA 255-263 AND SU17. THE CORROSION WAS REMOVED BY BLENDING PER B767-300 SRM 57-20-01, AND FOUND TO BE OUT OF SRM ALLOWABLE LIMITS. AN ULTRASONIC (UT) INSPECTION WAS ACCOMPLISHED TO DETERMINE THE MINIMAL REMAINING MATERIAL THICKNESS AND RESULTS WERE RECORDED IN A 0.5'' X 0.5'' GRID PATTERN. INSPECTION REPORTED 0.174" REMAINING MATERIAL THICKNESS AT THE THINNEST LOCATION FROM 0.203" NOMINAL, THE MATERIAL LOST IS 14.3% AS SHOWN IN FIGURE 1. ALL FASTENERS COMMON TO REWORKED AREAS (AS REQUIRED) WERE REMOVED AND HFEC OPEN-HOLE AND SURFACE SCAN INSPECTIONS WERE ACCOMPLISHED PER 767 NDT MANUAL PART 6, 51-00-00 WITH NO DEFECTS NOTED. THIS REA PROVIDES REPAIR INSTRUCTIONS FOR THE SUBJECT LOCATION, AS APPROVED BY FLIGHT VEHICLES CONSULTING, INC. (FVCI).REPAIRED IAW ABX-REA-5725-65152-00
